×

zbMATH — the first resource for mathematics

A remark on elliptic theory on manifolds with isolated singularities. (English. Russian original) Zbl 1052.58030
Dokl. Math. 62, No. 2, 257-261 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 374, No. 5, 606-610 (2000).
The survey of elliptic theory for compact manifolds with isolated singularities (weighted Sobolev spaces with two gradations – exponential and power, standard cones; asymptotics, conormal symbols) from pointview of operator algebra permits devising a unified theory for isolated singularities of arbitrary type.

MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
58J05 Elliptic equations on manifolds, general theory
PDF BibTeX XML Cite